Sur la structure des algèbres de Lie rigides
Annales de l'Institut Fourier, Volume 34 (1984) no. 3, p. 65-82

We study the structure of the rigid Lie algebras over an algebraically closed field of characteristic 0. They are algebraic algebras. When the radical is not nilpotent their dimension is egal to the dimension of the algebra of derivations. When the radical is nilpotent it belongs to one of the three cases: perfect; direct product of a perfect Lie algebra with the field; all the semi-simple derivations are inner.

On étudie la structure des algèbres de Lie rigides sur un corps algébriquement clos de caractéristique 0. Elles sont algébriques. Quand le radical est non nilpotent leur dimension est la même que celle de l’algèbre des dérivations. Quand le radical est nilpotent elle appartient à l’un des cas suivants : parfaite, produit direct d’une algèbre parfaite par le corps de base ou encore toutes les dérivations semi-simples sont intérieures.

@article{AIF_1984__34_3_65_0,
     author = {Carles, Roger},
     title = {Sur la structure des alg\`ebres de Lie rigides},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {34},
     number = {3},
     year = {1984},
     pages = {65-82},
     doi = {10.5802/aif.978},
     zbl = {0519.17004},
     mrnumber = {86b:17003},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1984__34_3_65_0}
}
Carles, Roger. Sur la structure des algèbres de Lie rigides. Annales de l'Institut Fourier, Volume 34 (1984) no. 3, pp. 65-82. doi : 10.5802/aif.978. http://www.numdam.org/item/AIF_1984__34_3_65_0/

[1] R. Carles, Rigidité dans les variétés d'algèbres de Lie et composantes irréductibles, C.R.A.S., t. 286 (1978), 1223-1226. | Zbl 0384.17007

[2] R. Carles, Sur certaines classes d'orbites ouvertes dans les variétés d'algèbres de Lie, C.R.A.S., t. 293 (1981), 545-547. | Zbl 0481.17005

[3] R. Carles et Y. Diakite, Sur les variétés d'algèbres de Lie de dimension ≤ 7, J. of Algebra (à paraître). | Zbl 0546.17006

[4] C. Chevalley, Groupes de Lie, Hermann, Paris, 1968.

[5] J. Dixmier, Cohomologie des algèbres de Lie nilpotentes, Acta Scientiarum Math., 16, fasc. 3-4 (1955), 246-250. | MR 17,645b | Zbl 0066.02403

[6] J. Dozias, Sur les dérivations des algèbres de Lie, C.R.A.S., t. 259 (1964), 2748-2750. | MR 30 #123 | Zbl 0122.04004

[7] M. Favre, Algèbres de Lie complètes, C.R.A.S., t. 274 (1972), 1533-1535. | MR 45 #8694 | Zbl 0236.17004

[8] B. Grimonprez, Sur les algèbres de Lie ayant même dimension que l'algèbre de leurs dérivations, Poitiers (1975) non publié.

[9] G. Leger and E. Luks, Cohomology theorems for borel-like solvable Lie Algebras in arbitrary characteristic, Can J. Math., vol. XXIV n° 6 (1972), 1019-1026. | MR 47 #8645 | Zbl 0272.17004

[10] E. Luks, Lie algebras with only inner derivations need not be complete, J. of Alg, 15 (1970), 280-282. | MR 41 #1817 | Zbl 0224.17008

[11] A.I. Malcev, On solvable Lie algebras, Am. Math. Soc. Transl., n° 27 (1950), 329-356.

[12] G. Rauch, Effacement et Déformation, Ann. Inst. Fourier, Grenoble, 22-1 (1972), 239-269. | Numdam | MR 49 #368 | Zbl 0219.17006

[13] R.W. Richardson, Jr, On the rigidity of semi-direct products of Lie algebras, Pac. J. of Math., vol 22, n° 2 (1967), 339-344. | MR 35 #2936 | Zbl 0166.30301

[14] D.S. Rim, Deformation of transitive Lie algebras, Ann. of Math. (1966), 339-357. | MR 33 #7463 | Zbl 0136.43104

[15] T. Sato, The Derivations of the Lie algebras, Tôhoku Math. Jour., 23 (1971), 21-36. | MR 44 #5354 | Zbl 0253.17012